# SDR JIKA2015012501

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N244DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT618B
- Aircraft time: 25,162 hours, 20,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032491
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH BOTH LT & RT HYD PRESS ANNUNCIATOR’S LIGHTS ILLUMINATED & THE HYD PRESS GAUGE WAS FLUCTUATING.  PERFORMED LOSS OF HYD EMER CHECKLIST.  DECLARED AN EMER & MANUALLY EXTENDED THE LG, THE PILOT RECEIVED THREE GREEN DOWN & LOCKED INDICATOR LIGHTS & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED A FLAP UP HYD LINE LEAKING IN THE LEFT NACELLE AREA.  R & R FLAP UP LINE.  PERFORMED OPERATIONAL CHECKS OF HYD SYS.  ALL SYS CHECKS WERE NORMAL.
